# SDR MWEA010414

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791819
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL A1 HAS THE WRONG TYPE REPAIR INSTALLED.   FABRICATED TWO NEW HAT CHANNELS, REPAIRED GLASS HAT CHANNELS THAT WERE DAMAGED.
